U.S. doctors online nowAsk doctors free
Mariposa, CA
A 66-year-old female asked:

I have tinitis is there any new medication or treatment on the market today to cure or lessen the loud him in my head?

2 doctor answers3 doctors weighed in
Dr. David Jakubowicz
ENT and Head and Neck Surgery 22 years experience
Maybe: If you take Furosemide or aspirin, it is a likely cause of your tinnitus. Some doctors will switch from Aspirin to Plavix to see if it improves. Some people have success on Neurontin (gabapentin) for tinnitus. Tinnitus retraining therapy has been effective but is not often covered.
Dr. Jonathan Dissin
Neurology 39 years experience
Benzodiazepines: A recent korean study confirmed two previous studies that showed Klonopin (clonazepam) 0.5 mg -> 2mg/day reduced the sound, distress and anxiety from tinnitus. The study was published in the journal of neurology, neurosurgery and psychiatry in 2012.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.